# SDR FDKA200705213

- Difficulty date: May 18, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,985 hours, 11,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5998 ATL-GPT (1131 PHX LCL).  MAIN CABIN DOOR HARD TO OPEN.  MX ADJUSTED INNER HANDLE, OPS GOOD.
